Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 545-549
http://dx.doi.org/10.1155/S016117129500069X

Convolution of Hankel transform and its application to an integral involving Bessel functions of first kind

1Institute of Mathematics, P.O.Box 631, Bo Ho, Hanoi, Vietnam
2Department of Applied Mathematics, Fukuoka University, Fukuoka 814-01, Japan

Received 11 August 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In the paper a convolution of the Hankel transform is constructed. The convolution is used to the calculation of an integral containing Bessel functions of the first kind.